# SDR HYIA20240711002

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N524CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0522
- Aircraft time: 39,410 hours, 45,209 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512211555
- Condition: Cracked
- Location: Zone 500
- Part time: 39,410 hours, 45,209 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A CRACK WAS DISCOVERED ON THE LEFT HAND CLOSEOUT RIB (P/N: 5122115-55) AT L.W.S. 106.79. THIS CRACK ORIGINATES FROM A HOLE IN THE FORWARD ROW OF FASTENERS COMMON TO THE AFT MAIN LANDING GEAR TRUNNION SUPPORT PLATE AND TRAVELS VERTICALLY TO A SECOND FASTENER IN THE SAME ROW. THE CRACK IS CONSISTENT WITH OTHERS VISUALLY IDENTIFIED IN THIS SAME AREA. THIS RIB WILL BE REPLACED.
